Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    5
  • comments
    3
  • views
    8074

Week 3 Accutane

I am now on week 3 of 30mg/day roaccutane + 2 prednisolone pills (cba to check spelling, think its right tho). I suffered a 'second' IB around the end of week 2, when my antibiotics but since then its been great. I have one active lesion on my face, which I didn't expect. Before that, after IB settled, I didn't even think about my skin, only occasionally in some lighting. Once this lesion goes it will be much the same. To go from literally constantly looking at my skin, to not caring due to its fairly decent appearance, in 3 weeks is remarkable. I'm now just waiting for the red marks to fade practically. My dose will be upped in a week, more updates then.

The only side effect I find annoying is dry lips and just general dryness in the mouth area. I look a bit weird constantly put on lip balm and drinking gallons of water per day but its a small price to pay. My skin is no longer oily, that took over a week to calm down.

I'm seeing derm soon, so maybe they will take blood and we can see how the old liver is doing...



2 Comments


We are in the same boath , I also took prednisone for 1 month, I also have a second IB , and I'm also waiting for my red marks to fade.

Starting Friday, I will be doing Manuka honey mask UMF +18 , and AVC at night , and use Bio oil as a night moisturize, what r u doing for urs?

Share this comment


Link to comment

ye i just started breaking out more last few days as my prednisone dosage has decreased and my accutane dose has increased to 35

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×